Alert archive / Indiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 87, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 19, 2009, 10:07 PM EDT for 6 counties in Indiana. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 10:07 PM EDT (02:07 UTC)
- Expired
- Jun 19, 2009, 10:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Brown County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN, Morgan County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 32 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 10:10 PM EDT | TSTM WND DMG | Brooklyn, IN | TREE DOWN. |
| Jun 19, 10:17 PM EDT | TSTM WND GST 50 | 15 N Morgantown, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 6:59 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 200207
SVRIND
INC013-063-081-097-109-119-200245-
/O.NEW.KIND.SV.W.0087.090620T0207Z-090620T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 PM EDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
JOHNSON COUNTY IN CENTRAL INDIANA...
SOUTHERN MARION COUNTY IN CENTRAL INDIANA...
MORGAN COUNTY IN CENTRAL INDIANA...
NORTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
NORTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1045 PM EDT
* AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CAMBY TO QUINCY...OR ALONG A LINE EXTENDING FROM 12 MILES
SOUTHWEST OF INDIANAPOLIS TO 22 MILES NORTHWEST OF BLOOMINGTON...
AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GREENWOOD AROUND 1015 PM EDT...
PARAGON AROUND 1020 PM EDT...
WHITELAND AROUND 1025 PM EDT...
MAHALASVILLE AROUND 1035 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 85 AND 106.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 53 AND 72.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 97 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3946 8678 3946 8669 3951 8669 3954 8666
3971 8639 3971 8596 3934 8597 3934 8611
3922 8619 3933 8639 3934 8665
TIME...MOT...LOC 0207Z 284DEG 37KT 3962 8623 3943 8671
$$
CP2 follow-up statements
000
WWUS53 KIND 200227
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1027 PM EDT FRI JUN 19 2009
INC063-119-200237-
/O.CAN.KIND.SV.W.0087.000000T0000Z-090620T0245Z/
HENDRICKS-OWEN-
1027 PM EDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OWEN AND
SOUTHEASTERN HENDRICKS COUNTIES IS CANCELLED...
LAT...LON 3933 8639 3943 8642 3953 8647 3967 8629
3971 8597 3964 8596 3934 8597 3934 8611
3922 8619
TIME...MOT...LOC 0227Z 284DEG 37KT 3958 8594 3940 8642
$$
INC013-081-097-109-200245-
/O.CON.KIND.SV.W.0087.000000T0000Z-090620T0245Z/
BROWN-JOHNSON-MARION-MORGAN-
1027 PM EDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR NORTHERN BROWN...EASTERN MORGAN...JOHNSON AND SOUTHERN MARION
COUNTIES...
AT 1026 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF WHITELAND TO MAHALASVILLE...OR ALONG A
LINE EXTENDING FROM 10 MILES NORTHWEST OF SHELBYVILLE TO 17 MILES
NORTH OF BLOOMINGTON...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FRANKLIN AROUND 1035 PM EDT...
SPEARSVILLE AROUND 1040 PM EDT...
PEOGA AROUND 1045 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS UP TO 60 MPH WERE REPORTED NEAR BROOKLYN WITH THIS
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS
&&
LAT...LON 3933 8639 3943 8642 3953 8647 3967 8629
3971 8597 3964 8596 3934 8597 3934 8611
3922 8619
TIME...MOT...LOC 0227Z 284DEG 37KT 3958 8594 3940 8642
$$
CP000
WWUS53 KIND 200240
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 PM EDT FRI JUN 19 2009
INC013-081-097-109-200251-
/O.EXP.KIND.SV.W.0087.000000T0000Z-090620T0245Z/
BROWN-JOHNSON-MARION-MORGAN-
1040 PM EDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWN...EASTERN
MORGAN...JOHNSON AND SOUTHERN MARION COUNTIES WILL EXPIRE AT 1045 PM
EDT...
LAT...LON 3933 8639 3943 8642 3953 8647 3967 8629
3971 8597 3964 8596 3934 8597 3934 8611
3922 8619
TIME...MOT...LOC 0241Z 284DEG 37KT 3954 8577 3936 8625
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:20 PM EDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 19, 6:20 PM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 620 PM EDT FRI JUN 19 2009 .AVIATION...DISCUSSION FOR 0Z. MAIN ISSUE IS TIMING OF TSRA AT THE SITES. FIRST ROUND SHUD AFFECT KLAF BETWEEN 0 AND 1Z BASED ON TIMING OF STORMS IN IL. FURTHER DEVELOPMENT IN IL IS POINTING TOWARDS MORE SIGNIFICANT COVERAGE ESPECIALLY ACRS THE NORTHERN SITES. TIME HTS ARE SHOWING BEST LIFT OVR KIND AT 6Z IN BOTH GFS AND NAM BUT NEITHER MODEL APPEARS TO HAVE A GOOD HANDLE ON CURRENT SITUATION. CCFP SHOWS LIKELY THUNDER ACRS KIND AND KLAF AND PERHAPS KHUF BY 3Z. THIS MATCHES BEST WITH UPSTREAM CONDS...ALTHOUGH HAVE SOME CONCERNS BASED ON CURRENT MOVEMENT THAT STORMS COULD EVEN STAY NORTH OF KIND AND KHUF. WL ATTEMPT TO NAIL DOWN GREATEST THREAT FOR EACH SITE FOR A FEW HOURS...ALTHOUGH EACH COULD GO A BIT LONGER. STILL LOTS OF MOISTURE AROUND SO EXPECT A DROP TO MVFR VSBYS AFTER STORMS MOVE OUT...AROUND 7-9Z OR SO. THIS WL MIX OUT AFTER SUNRISE. && .PREV DISCUSSION... MAIN CHALLENGE TO THE FCST WL BE TIMING/CVRG OF TRWS TNGT/EARLY SATURDAY ALONG WITH SEVERE POTENTIAL. COMPLEX WEATHER PATTERN THIS TIME AROUND. FIRST OF ALL...THERE WAS A BROAD AREA OF UPR LVL HIGH PRES ACRS THE GULF STATES WITH A DEEP MOISTURE BELT ON ITS NRN PERIPHERY EXTENDING FM TX ACRS THE PLAINS...UPR MIDWEST...OH VLY AND APLCHNS. UPSTREAM...AN UPR TROF WAS MAKING GOOD EWD PROGRESS ACRS THE THE NRN PLAINS. AT THE SFC...A WARM FNT EXTENDED SE ACRS THE SRN GT LKS AND UPR OH VLY...WHILE A CD FNT STRETCHED SE FM LOW PRES ACRS NRN MN THROUGH CNTRL IA AND NCNTRL KS. RADAR WAS SHOWING STORMS WERE ONGOING INVOF THE AFOREMENTIONED WARM FNT AND ALSO ALONG A CONVECTIVE OUTFLOW BOUNDARY ACRS ECNTRL IL THAT HAS PROMPTED A TORNADO WATCH FOR OUR NRN COUNTIES. FINALLY...ANOTHER OUTFLOW BOUNDARY EXTENDED FM AROUND CINCINNATI NW TO THE ECNTRL IL BOUNDARY. THE ATMS WAS EXTREMELY UNSTABLE WITH LAPS SBCAPES IN EXCESS OF 3000 J/KG. HOWEVER...WIDESPREAD STORMS WERE HAVING A HARD TIME DEVELOPING ALONG THE CNTRL IN BOUNDARY DUE TO A STG 700 MB CAP (12 DEGREES CELSIUS)IN PLACE. MODELS WERE FAR APART FM EACH OTHER AND WHAT WAS ACTUALLY GOING ON REGARDING QPF EXCEPT FOR THE NEW KID IN TOWN...THE HIGH RESOLUTION RAPID REFRESH WHICH WAS DOING A VERY NICE JOB IN INITIALIZING ITS REFLECTIVITY FIELDS. SHORT TERM REFLECTIVITY PROGS WERE VERIFYING WELL ALSO. SO REGARDING SHORT TERM...WL RELY PARTIALLY ITS FCST. OTHERWISE...MODELS MOVE THE PLAINS S/W ACRS THE GT LKS LATE TNGT. WIND FIELDS ALOFT WL INCRS IN ASSOCIATION WITH THE S/W WHICH WL LEAD TO AN INCRSG SHEAR PROFILE THIS EVE AND OVERNGT. ALSO...THE CD FNT IS EXPECTED TO MOV INTO THE NWRN HALF OF CNTRL INDIANA BY 12Z SUN. SO...WITH INCRSG DEEP LIFT WITH S/W AND CD FNT APRCHG AND EXTREME INSTABILITY...TRWS WL BECOME WIDESPREAD THIS EVE AND TNGT ESP ACRS NRN PARTS OF THE FA IN CLOSER PROXIMITY TO DEEPER MOISTURE. RAPID REFRESH WAS BRINGING WIDESPREAD STORMS TO CNTRL IN AROUND 00Z THIS EVE WHICH LOOKS REASONABLE. PRIOR TO THAT...WE COULD SEE ADDITIONAL STORMS FIRE NEAR THE OUTFLOW BOUNDARY WHICH THE RAPID REFRESH IS HINTING AT OR SEE SOME OF THE IL STORMS DROP SE ALONG THE INSTABLITY GRADIENT ACRS OUR NRN FA...BUT WITH CAP EXPECT ACTIVITY TO BE MORE SCATTERED OR ISOLD. AT ANY RATE...WL GO WITH LIKELY POPS ACRS THE ENTIRE FA TNGT AND CHC POPS SATURDAY MRNG SE WITH SLGT CHC POPS NW BEHIND THE FNT. +40 KT 1000-500MB SHEAR AND EXTREME INSTABILITY WOULD SUPPORT BOW ECHOES AND SUPERCELLS...ALTHOUGH LCLS AND LFCS GREATER THAN 3K FT WOULD SUGGEST SMALL TORNADO CHANCE...BUT WL HAVE TO KEEP AN EYE ON ANY STORM THAT INTERACTS WITH A BOUNDARY. FRZG LVLS NEAR 16K FT WOULD ALSO SUGGEST LG HAIL WL PROBABLY NOT BE THAT WIDESPREAD. AT ANY RATE...MODERATE RISK ESPECIALLY FOR DAMAGING WINDS LOOKS ON TRACK. ALTHOUGH...THERE WL CERTAINLY BE SOME HEAVY RAIN WITH PRECIP H20 VALUES AT AROUND 2.25 INCHES... BUT SPEED OF SYS SHOULD PRECLUDE FLOOD WATCH INSTEAD WL JUST MENTION HEAVY RAIN. WL HAVE TO KEEP AN EYE ON OUR WCNTRL AND SRN COUNTIES...HOWEVER...WHERE 3 HR FFG IS AROUND 1.5 INCHES. WL KEEP HEAT ADVISORY GOING SO WITH 100 HEAT INDICES ON TRACK. NOT READY TO BUY INTO THE GFS AND ITS QPF LATE THIS WEEKEND...WL KEEP REMAINDER OF THE WEEKEND AND ENTIRE EXTENDED DRY WITH THE FA PREDOMINATELY UNDER THE INFLUENCE OF HIGH PRES. MOS TEMPS ARE VERY CLOSE AND APPEAR REASONABLE BASED ON EXPECTED CLOUD COVER...LOW LVL MOISTURE AND LOW LVL THERMAL PROGS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...CP PUBLIC...MK
Hazardous weather outlook, Jun 19, 7:34 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 734 PM EDT FRI JUN 19 2009 INZ021-028>031-035>049-051>057-060>065-067>072-202345- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 734 PM EDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL IMPACT THE AREA TONIGHT. SEVERE THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS CENTRAL INDIANA PRODUCING DAMAGING WINDS...LARGE HAIL ALONG WITH A RISK FOR TORNADOES TONIGHT. THE GREATEST RISK FOR SEVERE WEATHER WILL OCCUR THROUGH 3 AM EDT OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY ONCE AGAIN. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS OCCURRED TONIGHT && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 19, 9:43 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
943 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND GST REELSVILLE 39.55N 86.96W
06/19/2009 E70 MPH PUTNAM IN TRAINED SPOTTER
&&
ABROOKSLocal storm report, Jun 19, 9:56 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
956 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM NON-TSTM WND GST BROWNSBURG 39.84N 86.39W
06/19/2009 E60 MPH HENDRICKS IN TRAINED SPOTTER
&&
DTUCEKLocal storm report, Jun 19, 9:59 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
959 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM NON-TSTM WND DMG AVON 39.76N 86.38W
06/19/2009 HENDRICKS IN AMATEUR RADIO
POWER OUTAGES AND 50 MPH WINDS AT 10TH STREET AND SR267.
&&
DTUCEKLocal storm report, Jun 19, 10:03 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1003 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG INDIANAPOLIS 39.78N 86.15W
06/19/2009 MARION IN AMATEUR RADIO
TREES DOWNED. WEST SIDE OF INDIANAPOLIS AT 21ST.
&&
DTUCEKLocal storm report, Jun 19, 10:04 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1004 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG INDIANAPOLIS 39.78N 86.15W
06/19/2009 MARION IN AMATEUR RADIO
TREES DOWNED. WEST SIDE OF INDIANAPOLIS AT 21ST AND HIGH
SCHOOL ROAD.
&&
DTUCEKLocal storm report, Jun 19, 10:06 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1006 PM EDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND DMG NORTH SALEM 39.86N 86.64W
06/19/2009 HENDRICKS IN TRAINED SPOTTER
SIX INCH DIAMETER TREES DOWN.
&&
ABROOKSThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:13 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery | 32 min |
| Jun 19, 8:22 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 53 min |
| Jun 19, 8:43 PM EDT | Tornado Warning | IND | Fountain | 32 min |
| Jun 19, 8:50 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 55 min |
| Jun 19, 8:54 PM EDT | Tornado Warning | IND | Fountain | 36 min |
| Jun 19, 9:00 PM EDT | Severe Thunderstorm Warning | IND | Montgomery | 45 min |
| Jun 19, 9:06 PM EDT | Tornado Warning | IND | Fountain, Montgomery, Parke, Putnam | 24 min |
| Jun 19, 9:28 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Morgan, Owen, Parke, Putnam and 1 more | 47 min |
| Jun 19, 9:32 PM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Putnam | 28 min |
| Jun 19, 9:55 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Madison, Marion | 50 min |
| Jun 19, 10:35 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 25 min |
| Jun 19, 11:16 PM EDT | Areal Flood Warning | IND | Fountain, Parke, Vermillion | 119 min |
| Jun 19, 11:21 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam | 24 min |
| Jun 19, 11:44 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 31 min |
| Jun 20, 12:02 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 21 min |
| Jun 20, 1:17 AM EDT | Severe Thunderstorm Warning | IND | Greene, Knox, Sullivan | 43 min |
| Jun 20, 2:25 AM EDT | Flash Flood Warning | IND | Daviess, Greene, Knox, Sullivan | 3 hr |
| Jun 20, 3:03 AM EDT | Severe Thunderstorm Warning | IND | Jackson | 12 min |
| Jun 20, 12:13 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 22 hr |
| Jun 20, 12:13 PM EDT | River Flood Warning | IND | Sullivan, Vigo | 22 hr |
| Jun 20, 12:13 PM EDT | River Flood Warning | IND | Knox, Sullivan | 62 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.